# SDR AWXA0000737

- Difficulty date: October 10, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N181AW
- Make and model: Boeing 737277
- Aircraft serial: 22648
- Aircraft time: 57,137 hours, 47,448 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Web
- Part number: 808000605
- Condition: Cracked
- Location: Airstair Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, AIRSTAIR DOOR INSIDE WEB CRACKED AT AFT UPPER CORNER.  REMOVED WEB, CUT OUT DAMAGE, FABRICATED REPAIR WEB, DOUBLER, AND SPLICE, INSTALLED REPAIR PARTS IAW 737 SRM 51-30-2, 51-40-3 FIG 3, AND 51-40-2.
